MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM05012008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure the popliteal (r1) was treated with an in.Pact admiral pta.Approximately 23 months later revascularisation was carried out to treat restenosis of the target lesion, the popliteal.During the revasc, an in.Pact admiral pta was used and the patient was also treated with a des.
 
Additional Manufacturer Narrative
Additional information: the event was also treated with medication.Patient recovered.It is reported that event is possibly related to device, procedure and paclitaxel.A bare-metal stent was implanted and not a drug-eluting stent as previously reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: event date updated relevant history updated event also treated with hospitalization and medication.The patient recovered.The event was stated as possibly related to the target limb, lesion, vessel, disease under study and an underlying condition.The investigator assessed the event as possibly related to the target limb, paclitaxel and the device; and causally related to the procedure.The sponsor assessed the event as possibly related to the target limb, paclitaxel and the device, and causally related to the procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10050627
Report Number9612164-2020-01866
Device Sequence Number2861919
Product Code ONU
UDI-Device Identifier00643169383586
UDI-Public00643169383586
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model NumberADM05012008P
Device Catalogue NumberADM05012008P
Device Lot Number0008809264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/30/2020
05/15/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date05/15/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age67 YR
Patient Weight63